Remark on Jacobsthal numbers. Part 2

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 17, 2011, Number 2, Page 37—39
Download full paper: PDF, 123 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
IBFBME — Bulg. Academy of Sci., Acad. G. Bonchev Str. Bl. 105, Sofia-1113, Bulgaria

References

  1. Ribenboim, P. The Theory of Classical Variations, Springer, New York, 1999.

Related papers

Cite this paper

APA

Atanassov, K. T. (2011). Remark on Jacobsthal numbers. Part 2. Notes on Number Theory and Discrete Mathematics, 17(2), 37-39.

Chicago

Atanassov, Krassimir T. “Remark on Jacobsthal Numbers. Part 2” Notes on Number Theory and Discrete Mathematics 17, no. 2 (2011): 37-39.

MLA

Atanassov, Krassimir T. “Remark on Jacobsthal Numbers. Part 2” Notes on Number Theory and Discrete Mathematics 17.2 (2011): 37-39. Print.

Comments are closed.